# SDR R61A201412260005

- Difficulty date: December 26, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 16,227 hours, 12,826 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, R1 DOOR DAMPENER HAS CORROSION. MX R & R DOOR DAMPENER IAW AMM 52-41-27.
